Some properties of real functions of two variables and some consequences
Fundamenta Mathematicae, Tome 73 (1971) no. 3, pp. 249-259
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_73_3_249_259,
author = {S. Mukhopadhyay},
title = {Some properties of real functions of two variables and some consequences},
journal = {Fundamenta Mathematicae},
pages = {249--259},
year = {1971},
volume = {73},
number = {3},
doi = {10.4064/fm-73-3-249-259},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-73-3-249-259/}
}
TY - JOUR AU - S. Mukhopadhyay TI - Some properties of real functions of two variables and some consequences JO - Fundamenta Mathematicae PY - 1971 SP - 249 EP - 259 VL - 73 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-73-3-249-259/ DO - 10.4064/fm-73-3-249-259 LA - en ID - 10_4064_fm_73_3_249_259 ER -
S. Mukhopadhyay. Some properties of real functions of two variables and some consequences. Fundamenta Mathematicae, Tome 73 (1971) no. 3, pp. 249-259. doi: 10.4064/fm-73-3-249-259
Cité par Sources :